# SDR FDEA202409201333

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 59,873 hours, 27,997 cycles
- Engine: Pwa PW4158
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 14,000 FT #2 ENGINE STARTED TO  ROLL BACK.  WE LEVELED OFF THEN GOT #2 ENG OIL LO  PRESS ECAM  FOLLOWED BY #2 ENG FAIL ECAM. PERFORMED  ECAM AND QRH DECLARED EMERGENCY AND DIVERTED BACK  TO MEM. EMERGENCY DECLARED.  PER P/PLANT ENGR DAVE, #2 ENGINE APPROVED FOR  REMOVAL.  DEBRIS WAS FOUND IN THE ENGINE FUEL SYSTEM. THE CONTAMINATION WAS COMING FROM THE AIRCRAFT FUEL SYSTEM. TSI   28-10/7869 WAS OPEN TO INSPECT/CLEAN ALL THE AIRCRAFT FUEL TANKS. DEBRIS WAS FOUND AND REMOVED FROM RH FUEL   TANK. A SEPARATE TSI 79-20/7870 WAS WRITTEN TO INSPECT THE #1 ENGINE FUEL OIL HEAT EXCHANGER. NO SIGNIFICANT   FINDINGS IN THE #1 ENGINE SYSTEM. REMOVED #2 ENGINE PER WIC 7100000-02-30. INSTALLED NEW ENGINE PER
